# SDR ASAA0944714

- Difficulty date: February 23, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Aircraft time: 52,454 hours, 29,517 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430167
- Condition: Dented
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FOREFLAP JUST OUTBOARD OF I/B END HAS 3 DENTS.  REPAIRED, BONDED LT O/B FOREFLAP IAW B737 400 SRM 51 70 10.
